B. Abdellaoui, K. Biroud, J. Davila, F. Mahmoudi
Research output: Contribution to journal › Article › peer-review
Electronic version of an article published as Communications in Contemporary Mathematics, Volume 17, Issue 3, 2015, 1450033, https://doi.org/10.1142/S0219199714500333 © Copyright World Scientific Publishing Company. https://www.worldscientific.com/worldscinet/ccm
Nonlinear elliptic problem related to the Hardy inequality with singular term at the boundary. / Abdellaoui, B.; Biroud, K.; Davila, J.; Mahmoudi, F.
TY - JOUR
T1 - Nonlinear elliptic problem related to the Hardy inequality with singular term at the boundary
AU - Abdellaoui, B.
AU - Biroud, K.
AU - Davila, J.
AU - Mahmoudi, F.
PY - 2015/6/1
Y1 - 2015/6/1
U2 - 10.1142/S0219199714500333
DO - 10.1142/S0219199714500333
M3 - Article
VL - 17
JO - Communications in Contemporary Mathematics
JF - Communications in Contemporary Mathematics
SN - 0219-1997
IS - 03
M1 - 1450033